首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
TAMELY RAMIFIED INTERTWINING ALGEBRAS
被引:68
|
作者
:
MORRIS, L
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Clark University, Worcester, 01610, MA
MORRIS, L
机构
:
[1]
Department of Mathematics, Clark University, Worcester, 01610, MA
来源
:
INVENTIONES MATHEMATICAE
|
1993年
/ 114卷
/ 01期
关键词
:
D O I
:
10.1007/BF01232662
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
[No abstract available]
引用
收藏
页码:1 / 54
页数:54
相关论文
共 50 条
[1]
Tamely ramified subfields of division algebras
Neftin, Danny
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Michigan, Dept Math, Ann Arbor, MI 48109 USA
Univ Michigan, Dept Math, Ann Arbor, MI 48109 USA
Neftin, Danny
[J].
JOURNAL OF ALGEBRA,
2013,
378
: 184
-
195
[2]
COMPUTING CHARACTERS OF TAMELY RAMIFIED P-ADIC DIVISION ALGEBRAS
CORWIN, L
论文数:
0
引用数:
0
h-index:
0
机构:
YALE UNIV,NEW HAVEN,CT 06520
YALE UNIV,NEW HAVEN,CT 06520
CORWIN, L
HOWE, RE
论文数:
0
引用数:
0
h-index:
0
机构:
YALE UNIV,NEW HAVEN,CT 06520
YALE UNIV,NEW HAVEN,CT 06520
HOWE, RE
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1977,
73
(02)
: 461
-
477
[3]
REPRESENTATIONS OF TAMELY RAMIFIED PARA-ADIC DIVISION AND MATRIX ALGEBRAS
REIMANN, H
论文数:
0
引用数:
0
h-index:
0
机构:
Karl-Weierstrass-Institut für Mathematik, O- 1086 Berlin
REIMANN, H
[J].
JOURNAL OF NUMBER THEORY,
1991,
38
(01)
: 58
-
105
[4]
A NOTE ON TAMELY RAMIFIED POLYNOMIALS
BUHLER, JP
论文数:
0
引用数:
0
h-index:
0
BUHLER, JP
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1980,
86
(02)
: 421
-
425
[5]
Tamely ramified supercuspidal representations
Morris, L
论文数:
0
引用数:
0
h-index:
0
Morris, L
[J].
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE,
1996,
29
(05):
: 639
-
667
[6]
REPRESENTATION THEORY FOR DIVISION ALGEBRAS OVER LOCAL FIELDS (TAMELY RAMIFIED CASE)
HOWE, R
论文数:
0
引用数:
0
h-index:
0
HOWE, R
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1971,
77
(06)
: 1063
-
&
[7]
Tamely ramified Hida theory
Goldberger, A
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Massachusetts, Dept Math, Amherst, MA 01003 USA
Univ Massachusetts, Dept Math, Amherst, MA 01003 USA
Goldberger, A
de Shalit, E
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Massachusetts, Dept Math, Amherst, MA 01003 USA
de Shalit, E
[J].
ANNALES DE L INSTITUT FOURIER,
2002,
52
(01)
: 1
-
+
[8]
A NOTE ON TAMELY RAMIFIED EXTENSIONS OF RINGS
BROWN, ML
论文数:
0
引用数:
0
h-index:
0
BROWN, ML
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1983,
107
(01)
: 71
-
80
[9]
TAMELY RAMIFIED SUPERCUSPIDAL REPRESENTATIONS OF GLN
HOWE, RE
论文数:
0
引用数:
0
h-index:
0
HOWE, RE
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1977,
73
(02)
: 437
-
460
[10]
LEFSCHETZ THEOREMS FOR TAMELY RAMIFIED COVERINGS
Esnault, Helene
论文数:
0
引用数:
0
h-index:
0
机构:
Free Univ Berlin, FB Math & Informat, Arnimallee 3, D-14195 Berlin, Germany
Free Univ Berlin, FB Math & Informat, Arnimallee 3, D-14195 Berlin, Germany
Esnault, Helene
Kindler, Lars
论文数:
0
引用数:
0
h-index:
0
机构:
Harvard Univ, Dept Math, Ctr Sci, 1 Oxford St, Cambridge, MA 02138 USA
Free Univ Berlin, FB Math & Informat, Arnimallee 3, D-14195 Berlin, Germany
Kindler, Lars
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
2016,
144
(12)
: 5071
-
5080
←
1
2
3
4
5
→